Vol. 46, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A factorable Banach algebra without bounded approximate unit

William Lindall Paschke

Vol. 46 (1973), No. 1, 249–251
Abstract

This note gives an example of a Banach algebra all of whose elements can be factored, but which has no bounded left or right approximate unit.

Mathematical Subject Classification 2000
Primary: 46H05
Milestones
Received: 30 March 1972
Published: 1 May 1973
Authors
William Lindall Paschke